# SDR R61A201904070352

- Difficulty date: April 7, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 15,162 hours, 10,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FWD RH SILL FR 12/14 CORRDED. REMOVED AND REPLACED RH FWD SILL PN: 170-05663-003 REF EMB SRM 51-40-08.
